I take my medicine (Miralax) daily and when I do it makes me depressed and I'm able to use the restroom but when I wing off of it because it cause depression and weight loss I am in pain most days and I try to refrain from taking alot of my prescription pain pills because I don't want my life based on pill popping. Thanks for the advice
I have had IBS C for 17 years and it is getting worse. I have found an alternative to prescription laxatives (which I had been on for years) called col clear A which my nutritionist advised. I take magnesium tablets docusate (prescribed softner) and vitamin C capsules. I now go
Toilet every 4/5 days compared to over 2 weeks. The years of laxatives has contributed to new pain which was diagnosed as gastritis erosive. Good luck x
I was given paperwork by my sons doctor showing miralax has very bad side effects an has the same ingredients as antifreeze. the FDA has a list.